# SDR SWIA202054750

- Difficulty date: November 14, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 19L FROM FS 338 TO FS 342 CORRORED.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED STR 19L FROM FS 338 TO FS 342, IAW CRJ700 SRM & SKY CARD NO WEIGHT CHANGES FORM 337 IS ATTACHED.
